# SDR CA030430006

- Difficulty date: April 13, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,910 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) 1ST START ATTEMPT FAILED TO LIGHT OFF.  2ND START ATTEMPT DELAYED LIGHT OFF.   HUNG START AT 50 PERCENT N1, COULD NOT GET ABOVE 98 PERCENT.   SHUT DOWN ENGINE - CHANGED FUEL CONTROL UNIT.
